# SDR SWAA2024080219925

- Difficulty date: July 30, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 54,893 hours, 33,096 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT ROW LOOSE IN TRACKS AT 11DEF; 16 DEF AND 23DEF.<[01] RESECURED PASSENGER CABIN SEAT ROWS AT 11DEF; 16DEF; AND 23DEF IN REF AMM 25-22-00.
